MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (3.8MM); CUTTER, SURGICAL

MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (3.8MM); CUTTER, SURGICAL
Model Number AORTIC CUTTERS, 5-PACK (3.8MM)
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using aortic cutter (3.8mm), after releasing the safety lock, it was not possible to use it because it was activated just by touching the activation button lightly.There was no effect on the patient because he was wearing a cap.Surgery successfully completed using new ac-3038 cutter.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The lot # 25162078 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
AORTIC CUTTERS, 5-PACK (3.8MM)
Common Device Name
CUTTER, SURGICAL
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15342425
Report Number2242352-2022-00760
Device Sequence Number5134519
Product Code FZT
UDI-Device Identifier00607567700260
UDI-Public00607567700260
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model NumberAORTIC CUTTERS, 5-PACK (3.8MM)
Device Catalogue NumberC-AC-3038
Device Lot Number25162078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown